# SDR 95ZZZX2619

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4556K
- Make and model: Cessna P210N
- Aircraft serial: 21000218
- System (JASC): 2430 · DC Generating System
- Part: Solenoid
- Part number: S1580A1
- Condition: Burned
- Location: Battery Master
- Part time: 1,531 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, OWNER COMMENTED ABOUT DIM OR FLICKERING LIGHTS AND INTERMITTENT INSTRUMENT FAILURE.  DURING TROUBLESHOOTING PROCESS, A VOLTAGE DROP WAS FOUND ACROSS CONNECTION OF BATTERY CONTACTOR (24V IN AND 10 TO 12 OUT).  CONTACTOR REMOVED AND CUT OPEN - REVEALED BURNED/WORN CONTACTS INSIDE CONTACTOR BODY.  SUGGEST CHECK FOR VOLTAGE DROP ACROSS ALL CONTACTORS WITH THIS PART NUMBER.
